`a`
Journal of Modern Dynamics (JMD)
 

Topological entropy of minimal geodesics and volume growth on surfaces
Pages: 75 - 91, Issue 1, March 2014

doi:10.3934/jmd.2014.8.75      Abstract        References        Full text (203.7K)           Related Articles

Eva Glasmachers - Fakultät für Mathematik, Ruhr-Universität Bochum, 44780 Bochum, Germany (email)
Gerhard Knieper - Fakultät für Mathematik, Ruhr-Universität Bochum, 44780 Bochum, Germany (email)
Carlos Ogouyandjou - Institut de Mathématiques et de Sciences Physiques (IMSP), Université d’Abomey-Calavi 01 BP 613 Porto-Novo, Benin (email)
Jan Philipp Schröder - Fakultät für Mathematik, Ruhr-Universität Bochum, 44780 Bochum, Germany (email)

1 R. Bowen, Entropy-expansive maps, Trans. Amer. Math. Soc., 164 (1972), 323-331.       
2 V. Bangert, Mather sets for twist maps and geodesics on tori, in Dynamics Reported, Vol. 1, Dynam. Report. Ser. Dynam. Systems Appl., 1, Wiley, Chichester, 1988, 1-56.       
3 G. Contreras, R. Iturriaga, G. P. Paternain and M. Paternain, Lagrangian graphs, minimizing measures and Mañé's critical values, Geometric and Functional Analysis, 8 (1998), 788-809.       
4 A. Freire and R. Mañé, On the entropy of the geodesic flow in manifolds without conjugate points, Invent. Math., 69 (1982), 375-392.       
5 E. Glasmachers, Characterization of Riemannian Metrics on $T^2$ with and without Positive Topological Entropy, Ph.D thesis, Ruhr-Universität Bochum, 2007. Available from: http://www-brs.ub.ruhr-uni-bochum.de/netahtml/HSS/Diss/GlasmachersEva/.
6 G. A. Hedlund, Geodesics on a two-dimensional Riemannian manifold with periodic coefficients, Ann. of Math. (2), 33 (1932), 719-739.       
7 A. Katok and B. Hasselblatt, Introduction to the Modern Theory of Dynamical Systems, Encyclopedia of Mathematics and its Applications, 54, Cambridge University Press, Cambridge, 1995.       
8 W. Klingenberg, Geodätischer Fluss auf Mannigfaltigkeiten vom hyperbolischen Typ, Invent. Math., 14 (1971), 63-82.       
9 G. Knieper, Hyperbolic dynamics and riemannian geometry, in Handbook of Dynamical Systems, Vol. 1A, North-Holland, Amsterdam, 2002, 453-545.       
10 A. Manning, Topological entropy for geodesic flows, Annals of Math. (2), 110 (1979), 567-573.       
11 M. Morse, A fundamental class of geodesics on any closed surface of genus greater than one, Trans. Amer. Math. Soc., 26 (1924), 25-60.       
12 P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics, 79, Springer-Verlag, New York-Berlin, 1982.       

Go to top